# SDR SWAA2015061640764

- Difficulty date: May 8, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD & INBD FLANGE CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW EO & EA.
